# SDR CA020110014

- Difficulty date: January 1, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Aileron
- Condition: Failed
- Location: Aileron
- Part time: 13,967 hours
- Component: Aileron, Stbros, 601R130002
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AILERON DEFLECTION TEST ON GROUND,  THE PILOT FOUND THAT THERE WAS ONLY 15 DEG DEFLECTION. MAINTENANCE FOUND THAT THE SEAL RETAINER ON THE WING TRAILING EDGE HAD CAUGHT WITH THE AILERONS LEADING EDGE AND INHIBITED AILERON FUNCTION.  THIS CAUSED STRUCTURAL DAMAGE TO THE WINGS TRAILING AND TO THE AILERONS LEADING EDGE. SEVERAL STRUCTURAL PARTS WERE REPLACED.  AIRCRAFT RETURNED TO REVENUE SERVICE.
